Alert archive / New Mexico / Red Flag Warnings in 2015

Red Flag Warning 13, NWS Albuquerque, NM

November 10, 2015Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at Nov 10, 2015, 7:39 AM MST for Harding County, San Miguel County, Union County, New Mexico. It took effect at Nov 10, 2015, 12:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 10, 2015, 7:39 AM MST (14:39 UTC)
In effect from
Nov 10, 2015, 12:00 PM MST
Expired
Nov 10, 2015, 6:00 PM MST
In force
6 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 2.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2684 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

739 
WWUS85 KABQ 101439
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
739 AM MST TUE NOV 10 2015

...RED FLAG WARNING TODAY FROM NOON TO 6 PM ACROSS A PORTION OF THE
NORTHEAST PLAINS DUE TO STRONG WIND AND LOW HUMIDITY...

AN APPROACHING UPPER LEVEL LOW PRESSURE SYSTEM AND A SURFACE
TROUGH IN THE LEE OF THE SOUTHERN ROCKIES WILL CAUSE SOUTHWEST
SURFACE WINDS TO BECOME STRONG TODAY. DOWNSLOPE FLOW AHEAD OF A
PACIFIC COLD FRONT WILL PRODUCE TEMPERATURES 10 TO 15 DEGREES
ABOVE NORMAL ACROSS THE NORTHEAST PLAINS. A FEW HOURS OF
CRITICALLY LOW HUMIDITIES ARE EXPECTED MAINLY IN UNION COUNTY.

NMZ104-110100-
/O.UPG.KABQ.FW.A.0013.151110T1900Z-151111T0100Z/
/O.NEW.KABQ.FW.W.0013.151110T1900Z-151111T0100Z/
NORTHEAST PLAINS-
739 AM MST TUE NOV 10 2015

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MST THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...THIS AFTERNOON UNTIL EARLY EVENING IN UNION
  COUNTY. THE MOST WIDESPREAD CONDITIONS ARE EXPECTED FROM 2 TO 5
  PM.

* 20 FOOT WINDS...SOUTHWEST AT 20 TO 30 MPH WITH GUSTS TO 40 MPH.

* RELATIVE HUMIDITY...14 TO 18 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

44

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Nov 10, 4:51 AM MST, 2 hours 48 minutes earlier.

Area forecast discussion, Nov 10, 4:51 AM MST, 2 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
451 AM MST TUE NOV 10 2015

.AVIATION...
12Z TAF CYCLE
WINDS WILL STRENGTHEN TODAY AND ESPECIALLY TONIGHT AS A STRONG
SPEED MAXIMUM IN THE POLAR JET STREAM MOVES SQUARELY ACROSS THE
FORECAST AREA. THE STRONGEST WINDS ARE EXPECTED THIS AFTN AND
EVENING W OF THE CONTDVD...TONIGHT EAST OF THE CONTDVD...AND
TONIGHT AND WEDNESDAY MORNING ALONG AND W OF THE CENTRAL MT CHAIN.
WIND DIRECTIONS WILL BE OUT OF THE SW TODAY...BUT THEY WILL SHIFT
OUT OF THE W AND NW WITH A PACIFIC COLD FRONT TONIGHT. RIGHT AFT
THE PACIFIC FRONT CROSSES NE AREAS...A BACK DOOR COLD FRONT WILL
PLUNGE SOUTHWARD CAUSING WINDS TO SHIFT MORE OUT OF THE N AND
REMAIN STRONG FROM MID MORNING THROUGH MID DAY AROUND KCAO. WIND
SPEEDS WILL WEAKEN RAPIDLY WEDNESDAY AFTN AS THE SPEED MAX ALOFT
EXITS EASTWARD. SCT TO ISOLD SHOWERS ACROSS NW AREAS TODAY SHOULD
BECOME MORE NMRS AND SPREAD TO MUCH OF THE NW HALF OF THE FORECAST
AREA TONIGHT. THE SNOW LEVEL WILL DROP FROM 7-9K FT THIS AFTN TO
VALLEY BOTTOMS TONIGHT WITH A FEW INCHES OF ACCUMULATION LIKELY IN
THE N AND NW MTS AND ACROSS THE FAR NW HIGHLANDS. MT OBSCURATION
IS EXPECTED ACROSS NW AND N CENTRAL AREAS...WITH POCKETS OF MVFR
AND IFR CONDITIONS MAINLY ACROSS NW AREAS. SOME LINGERING SNOW MAY
IMPACT THE N MTS AND NE AREAS NEAR THE CO BORDER THROUGH WEDNESDAY
MORNING.

44

&&

.PREV DISCUSSION...315 AM MST TUE NOV 10 2015...
.SYNOPSIS...
THE BIG WEATHER CHANGE STARTS TODAY. POTENT UPPER LOW OVER NV WILL
TURN E TODAY AND CROSS UT THIS PM AND CO TONIGHT. THE SHARP TROUGH
EXTENDING S OF THE LOW WILL SWEEP ACROSS NM TONIGHT. THE TROUGH
WILL EXIT THE STATE WEDNESDAY. STRONG TO HIGH WINDS...MUCH COOLER
TEMPERATURES AND SOME RAIN AND SNOW SHOWERS WILL ACCOMPANY THE
STORM SYSTEM. DRY AND MORE TRANQUIL WEATHER THURSDAY THROUGH
SATURDAY WITH MOSTLY BELOW NORMAL TEMPERATURES. A WEAK UPPER LEVEL
DISTURBANCE ON TAP FOR SATURDAY NIGHT THROUGH SUNDAY NIGHT WITH
LIGHT PRECIPITATION POSSIBLE MAINLY OVER THE SOUTHERN ZONES. A
MUCH STRONGER STORM IS POSSIBLE NEXT WEEK.

&&

.DISCUSSION...
CLOSED LOW OVER NV WILL TURN E TODAY. TIGHTENING PRESSURE GRADIENT
ALOFT AND A DEVELOPING SURFACE LOW OVER SE CO WILL RESULT IN AN
INCREASE IN WINDS TODAY. IMPRESSIVE 160 KT JET AT 250 MB AND 60 KT
AT 760 MB WILL CROSS THE STATE TONIGHT. ADDED WIND ADVISORIES TO
THE NW OF PREVIOUS ADVISORIES. ALSO WILL ISSUE A WINTER WEATHER
ADVISORY FOR THE SAN JUAN MOUNTAINS AND FAR NW HIGHLANDS. REALLY
STRUGGLED WITH THE WINTER WEATHER VERSUS WIND ADVISORY ISSUE FOR
THE SANGRES...JEMEZ AND CHUSKA MOUNTAINS. WHILE 1 OR 2 INCHES OF
SNOW COULD FALL IN THESE AREAS FELT THE WIND IS THE MORE CONSTANT
AND PREVALENT FACTOR. NOT THE CASE IN THE FAR NW HIGHLANDS AND
SAN JUAN MOUNTAINS WHERE A COUPLE TO SEVERAL INCHES COULD FALL.
THE WIND WILL CREATE BLOWING AND DRIFTING SNOW AS WELL.
TEMPERATURES WILL BE NEAR TO BELOW NORMAL IN THE W WHILE THE E
ENJOYS ONE MORE DAY OF MILD TEMPERATURES FOR NOVEMBER...5 TO 15
DEGREES ABOVE NORMAL.

DEEP TROUGH OF LOW PRESSURE WILL CROSS NM TONIGHT ALONG WITH A
SURFACE COLD FRONT. STRONGEST WINDS IN MANY AREAS LIKELY DURING
THE OVERNIGHT HOURS...ESPECIALLY A COUPLE OF HOURS EITHER SIDE OF
THE POTENT COLD FRONT. A SHARP DROP IN TEMPERATURES WILL BE NOTED
BEHIND THE FRONT. PRECIPITATION ACROSS THE NW...NC AND FAR NE WILL
BE MOSTLY IN THE FORM OF SNOW BY MIDNIGHT. AMOUNTS WILL BE MOSTLY
LIGHT BUT THE MAIN CONCERN WITH EVEN JUST AN INCH OR SO OF SNOW
WILL BE THE POTENTIAL FOR CONSIDERABLE BLOWING SNOW CREATING
SUDDEN...REDUCED VISIBILITIES.

WIND AND PRECIPITATION WILL PEAK EARLY WEDNESDAY WITH BOTH
DIMINISHING DURING THE DAY. EXCEPTION WILL BE IN THE NE WHERE
WINDS WILL INCREASE THROUGH THE MIDDAY HOURS IN RESPONSE TO A
RAPIDLY DEEPENING SURFACE LOW OVER W KS. THE AFTERNOON WILL BE
DRY WITH SUNSHINE RETURNING BUT TEMPERATURES WILL BE CHILLY AND
MOSTLY BELOW NORMAL.

DRY BUT COOL FOR THURSDAY THROUGH SATURDAY. A BACK DOOR COLD FRONT
DROPPING S THROUGH THE E THURSDAY NIGHT WILL KEEP TEMPERATURES ON
THE CHILLY SIDE.

MODELS HAVE CHANGED THEIR MINDS AGAIN CONCERNING THE WEAK TROUGH
APPROACHING FROM THE SW OVER THE WEEKEND. THEY AGAIN BRING IN
ENOUGH MOISTURE FOR SOME LIGHT SHOWER ACTIVITY SATURDAY NIGHT
THROUGH SUNDAY NIGHT...FAVORING THE SRN ZONES.

A MORE POTENT STORM MAY IMPACT NM DURING THE FIRST HALF OF NEXT
WEEK. GFS MUCH STRONGER...SLOWER AND FARTHER S WITH THE STORM.
CONFIDENCE FOR A BIG STORM LOW FOR THIS FAR OUT. CHJ

&&

.FIRE WEATHER...
AN UPPER LEVEL LOW OVER THE GREAT BASIN EARLY THIS MORNING WILL
SHIFT EASTWARD ACROSS UT AND CO TODAY AND TONIGHT BEFORE EJECTING
FROM THE CENTRAL ROCKIES NORTHEASTWARD TOWARD THE GREAT LAKES
WEDNESDAY. THE STORM SYSTEM WILL STEER A STRONG SPEED MAXIMUM IN
THE POLAR JET OVER THE FORECAST AREA THIS AFTERNOON THROUGH
WEDNESDAY MORNING. A PACIFIC COLD FRONT WILL ALSO CROSS FROM THE
WEST TONIGHT.

SURFACE WINDS WILL STRENGTHEN TODAY IN RESPONSE TO STRENGTHENING
WINDS ALOFT WITH GUSTS FROM 35 TO 45 MPH BECOMING COMMON IN THE
AFTERNOON. STRONGER GUSTS AROUND 50 MPH ARE EXPECTED THIS
AFTERNOON ACROSS WESTERN AREAS FROM THE CHUSKA MOUNTAINS
SOUTHWARD...AND ALSO FROM CLINES CORNERS SOUTHWARD. FALLING
HUMIDITIES WITH THE STRENGTHENING WINDS WILL LEAD TO CRITICAL
FIRE WEATHER CONDITIONS ACROSS THE NE PLAINS...AND LOCALLY
CRITICAL CONDITIONS ACROSS THE FAR NE HIGHLANDS. WIND SPEEDS WILL
STRENGTHEN TONIGHT EAST OF THE CONTINENTAL DIVIDE...AND PERSIST
THROUGH WEDNESDAY MORNING EAST OF THE CENTRAL MOUNTAIN CHAIN AS
THE POLAR JET STREAM CROSSES ALOFT. GUSTS TO 60 MPH WILL IMPACT
AREAS NEAR AND SOUTH OF CLINES CORNERS...WITH GUSTS TO 50 MPH
ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. THE JEMEZ AND
SOUTHERN SAN JUAN MOUNTAINS CAN ALSO EXPECT 50 MPH WIND GUSTS.
INITIALLY WIND DIRECTIONS WILL BE OUT OF THE SOUTHWEST...BUT THEY
WILL SHIFT OUT OF THE W AND NW WITH THE PASSAGE OF THE COLD FRONT
TONIGHT. AFTER THE PACIFIC FRONT CROSSES FROM THE WEST...A BACK
DOOR COLD FRONT WILL DROP SOUTHWARD ACROSS THE NE PLAINS CAUSING
WIND GUSTS TO 50 MPH TO BECOME MORE WIDESPREAD AND PERSIST EAST
OF CAPULIN TO THE OK BORDER WEDNESDAY MORNING THROUGH MID DAY. THE
STRONG WINDS WILL WEAKEN RAPIDLY EARLY WEDNESDAY AFTERNOON AS THE
SPEED MAXIMUM ALOFT EXITS SWIFTLY EASTWARD.

THE STORM SYSTEM WILL BRING MAINLY SCATTERED TO ISOLATED RAIN
SHOWERS TO WESTERN AND N CENTRAL AREAS TODAY...BUT THE SNOW LEVEL
WILL DROP TO VALLEY BOTTOMS TONIGHT AS COVERAGE OF PRECIPITATION
INCREASES ACROSS THE NORTHWEST HALF OF THE FORECAST AREA. MOST
LIQUID EQUIVALENT PRECIPITATION AMOUNTS SHOULD REMAIN UNDER A
TENTH OF AN INCH WITH SOME TENTH TO QUARTER INCH AMOUNTS FROM THE
CHUSKA TO THE SAN JUAN MOUNTAINS...INCLUDING THE FOUR CORNERS
AREA. A FEW INCHES OF SNOW WILL PROBABLY ACCUMULATE IN THE
MOUNTAINS NEAR THE CO BORDER WITH THIS WESTERLY UPSLOPE FLOW
EVENT...ESPECIALLY ACROSS THE SAN JUANS AND FAR NORTHWEST
HIGHLANDS. SOME SNOW SHOWERS MAY LINGER IN THE N MOUNTAINS AND
EASTWARD ALONG THE CO BORDER WEDNESDAY MORNING.

TEMPERATURES WILL FALL ACROSS THE WEST TODAY...THEN AREAWIDE
BEHIND THE COLD FRONTS WEDNESDAY BEFORE REBOUNDING MOST PLACES
THURSDAY. THE EXCEPTION THURSDAY WILL BE ACROSS THE PLAINS WHERE
SOME COOLER AIR WILL LINGER. ANOTHER COLD FRONT MAY DROP SOUTH
THROUGH CENTRAL AND ESPECIALLY EASTERN AREAS THURSDAY
NIGHT...DROPPING TEMPERATURES A FEW DEGREES AGAIN FRIDAY. A
WARMING TREND IS THEN EXPECTED AT THE END OF THE WEEK AS A LOW
PRESSURE SYSTEM DEVELOPS OFF THE S CA COAST. THIS SYSTEM COULD
FUNNEL SOME MOISTURE AND SHOWERS NORTHWARD OVER NM AS IT EJECTS
NORTHEASTWARD TOWARD THE FOUR CORNERS ON SUNDAY.

AFTER STRONG VENTILATION TODAY THROUGH WEDNESDAY...WIDESPREAD
POOR VENTILATION IS EXPECTED IN THE WAKE OF THE PACIFIC COLD
FRONT THURSDAY THROUGH AT LEAST SATURDAY. AN EXCEPTION WILL BE
ACROSS PORTIONS OF THE PLAINS...ESPECIALLY FRIDAY IN THE WAKE OF
THURSDAY NIGHTS BACK DOOR COLD FRONT. VENTILATION LOOKS TO
IMPROVE LATER IN THE WEEKEND AS THE FLOW ALOFT STRENGTHENS AHEAD
OF THE NEXT APPROACHING STORM SYSTEM. 44

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 1 PM MST WEDNESDAY FOR
THE FOLLOWING ZONES... NMZ506>508-511>515-521-522-525-527>538.

HIGH WIND WARNING FROM 1 PM THIS AFTERNOON TO 1 PM MST WEDNESDAY
FOR THE FOLLOWING ZONES... NMZ523-524-526-539-540.

RED FLAG WARNING FROM NOON TODAY TO 6 PM MST THIS EVENING FOR THE
FOLLOWING ZONES... NMZ104.

WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 11 AM MST
WEDNESDAY FOR THE FOLLOWING ZONES... NMZ503-510.

WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM MST THIS EVENING FOR
THE FOLLOWING ZONES... NMZ502-505.

&&
Hazardous weather outlook, Nov 10, 5:48 AM MST, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
548 AM MST TUE NOV 10 2015

NMZ501>540-111300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
548 AM MST TUE NOV 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SOUTHWEST WINDS WILL SHIFT TO THE WEST AND INCREASE IN SPEED
TODAY THROUGH TONIGHT ACROSS NORTHERN AND CENTRAL NEW MEXICO. THE
STRONGEST WINDS WILL BE ACROSS THE CENTRAL AND SOUTH CENTRAL HIGH
TERRAIN WHERE GUSTS COULD REACH 60 MPH. A HIGH WIND WARNING IS IN
EFFECT FOR THESE AREAS. WIND GUSTS OF 40 TO 50 MPH WILL BE COMMON
ACROSS THE WESTERN AND CENTRAL MOUNTAINS ONTO THE EASTERN
HIGHLANDS AND PLAINS. WIND ADVISORIES ARE IN EFFECT FOR THESE
LOCATIONS. IN ADDITION TO THE WINDS...SOME SNOW WILL FALL MAINLY
OVER THE WESTERN AND NORTHERN MOUNTAINS. WHILE ACCUMULATIONS WILL
BE MAINLY LIGHT...STRONG WINDS WILL PRODUCE BLOWING AND DRIFTING
SNOW AND REDUCED VISIBILITIES LATE TODAY THROUGH TONIGHT.
HEAVIEST SNOW AMOUNTS OF 3 TO 5 INCHES WILL BE OVER THE SAN JUAN
MOUNTAINS. ONE TO 3 INCHES WILL FALL ON THE FAR NORTHWEST
HIGHLANDS. WINTER WEATHER ADVISORIES ARE IN EFFECT FOR THESE TWO
ZONES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WINDS WILL DIMINISH AND SNOW WILL COME TO AN END DURING
THE DAY WEDNESDAY. STRONGEST WINDS WILL SHIFT TO THE FAR NORTHEAST
AS A SECONDARY FRONT SWEEPS THROUGH DURING THE DAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT WIND SPEEDS AND SNOW AMOUNTS
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT
STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING
THE HASHTAG N M W X.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 4:03 AM MSTWinter Weather AdvisoryABQ31 hr

Nearby

Red Flag Warnings in New Mexico, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.